# SDR SWIA201642251

- Difficulty date: May 19, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 25,693 hours, 16,050 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FORWARD FORMER HAS A GOUGE NEAR PULL-IN LEVER AREA.  PASSENGER DOOR FORWARD FORMER IS R & R IAW SRM.  PRESSURE LEAK CHECK GOOD.
